Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 609-612
http://dx.doi.org/10.1155/S0161171282000581

Short proofs of theorems of Lekkerkerker and Ballieu

Eberhardstr. 14, 79 Ulm/Donau, Germany

Received 16 October 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Max Riederle, “Short proofs of theorems of Lekkerkerker and Ballieu,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 609-612, 1982. https://doi.org/10.1155/S0161171282000581.